International Journal For Multidisciplinary Research
A Widely Indexed Open Access Peer Reviewed Multidisciplinary Bi-monthly Scholarly International Journal
Plagiarism is checked by the leading plagiarism checker
Volume 6 Issue 2
Fixed Point Theorems for Generalized Contractions in Complete Metric Space
|Ayushma Sahu, Chitra Singh
|In this paper , we persent fixed point results for generalization on spaces with two metrics. The focus in on continuation results for such type of mappings.
|Metric Space, Complete Metric Space, Self Mapping, Fixed Point, Commute Mapping
|Volume 6, Issue 1, January-February 2024
|Fixed Point Theorems for Generalized Contractions in Complete Metric Space - Ayushma Sahu, Chitra Singh - IJFMR Volume 6, Issue 1, January-February 2024. DOI 10.36948/ijfmr.2024.v06i01.13031
CrossRef DOI is assigned to each research paper published in our journal.
IJFMR DOI prefix is
All research papers published on this website are licensed under Creative Commons Attribution-ShareAlike 4.0 International License, and all rights belong to their respective authors/researchers.